# SDR AWXA200300020

- Difficulty date: December 24, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 51,867 hours, 19,578 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: 146N5130
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-10 CHECK A 3/4" CRACK WAS FOUND ON THE UPPER RADIUS OF THE OUTBOARD R/H SEAT TRACK IN THE AFT CARGO COMPARTMENT. MAINTENANCE REMOVED THE SEAT TRACK FROM BS 1180 TO BS 1280, RBL 45.5; FABRICATED A NEW REPLACEMENT SEAT TRACK ; INSTALLED REPAIR PART IAW B757-200 SRM 53-60-52, PG. 1-2.
